Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Irregular periods since delivery, have stopped birth control postpartum due to depression, foul smelling brown discharge, dizziness. Reason?

I ve been having irregular periods since my son s birth 6 months ago. I started the birth control at 6 weeks post partum. I stopped it after 3 complete cycles because I became incredibly depressed. Since then I ve had periods six weeks apart then two weeks later have foul smelling brown discharge . This month I ve been so dizzy. I have 4 children and it s almost impossible to keep up because I just don t have the ability to get up due to this dizziness .
Asked On : Sun, 30 Sep 2012
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.
During the period of lactation some amount of hormonal imbalance is common and that can lead to irregular periods.
As you are not using any contraceptive method now, there is possibility of pregnancy.
So you once go for pregnancy test.
If the test comes negative, consult gynecologist once, get examined and take tablets to control the spotting. And also start hematenics.
Then you can choose some other contraceptive method or can go for permanent sterilization depending on your choice.
For more details you can ask me directly through the premium forum.
Take care.
Answered: Thu, 26 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor